Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking lamotrigine and norinyl contraceptive. Painful lump on the calf. Should I be worried?

I am a 37 year old female taking 150 mg lamotrogine a day with50 mg norinyl contraceptive . About 2 weeks ago i noticed a small pea sized lump under the skin on my lower calf which was hard but not painful. However i have developed a bruise there now and the sore to touch and the leg feels.a bit strange. I have a docs.appt on thursday but im concerned.
Asked On : Thu, 30 Aug 2012
Answers:  0 Views:  44 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor